Expert Answers Factual Answers to Your Sexual Health Questions
Expert Q & A Answers About SSRI sexual dysfunction
I am a 35-year-old woman in a very fulfilling and loving relationship. I have bipolar disorder and take several medications daily. But these drugs have erased any sexual desire, decreased the feeling of sexual stimulation and made achieving an orgasm a task rather than a pleasure. I don’t think decreasing my dosage is a good idea, but how do I get around this lousy side effect? I don’t want a sexless life!
I am a 56-year-old post-menopausal woman with a healthy interest in sex. I have begun a serious relationship with a 66-year-old man, who is on medication for blood pressure and SSRI medication. He knows that the blood pressure med affects his sex life, but he acts as if there’s no problem. He hates the idea of Viagra and doesn’t want to talk about it. I love him and we talk about spending our lives together...but I want to be able to have sex. How can I get through to him?